# SDR CALA2008120901133

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 23,263 hours, 9,889 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN FWD OF AFT SPAR AT STAB STATION 129 .50 HAS 3 INCH CRACK.  REMOVED DAMAGE SECTION OF SKIN, INSTALLED REPAIR DOUBLER PER ECRA 5510-01954.
